# SDR REXA2021071300486

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 15,554 hours, 11,497 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: AV67023102012
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB LOWER SKIN DENTED BETWEEN RIB#9 AND RIB#11, STRINGER 6.	REMOVED AND REPLACED F.S. 280 CROSSBEANS IAW CRJ 900 SRM.
